The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (1028 KB) | Metadata | Table of Contents | ZAA summary
Volume 6, Issue 4, 1987, pp. 351–362
DOI: 10.4171/ZAA/256

Published online: 1987-08-31

On the Optimality of Methods for Ill-Posed Problems

Gennadi Vainikko[1]

(1) Tartu University, Estonia

The optimality of a class of regularization methods for linear ill-posed problems is investigated. The general results are applied to Lavrentjew’s and Tikhonov’s methods and to a class of iteration methods and their continuous versions.

No keywords available for this article.

Vainikko Gennadi: On the Optimality of Methods for Ill-Posed Problems. Z. Anal. Anwend. 6 (1987), 351-362. doi: 10.4171/ZAA/256